# SDR GUUA03080803

- Difficulty date: March 8, 2008
- Submitted: March 25, 2008
- Operation: Air carrier
- Aircraft: N81556
- Make and model: Beech 1900D
- Aircraft serial: UE239
- Aircraft time: 23,016 hours, 28,806 cycles
- Engine: Pwa PT6A67D
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 11438004115
- Condition: Cracked
- Location: Lt Mlg
- Part time: 21,345 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

FLIGHT: 9258, PILOT REPORTED, FOUND LT MLG LEAKING HYD FLUID.  REPLACED LT MLG ACTUATOR.
